# SDR IPXA2024032780835

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 24,955 hours, 3,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE APPROXIMATELY 9000Â€™ AT 286 KNOTS ON CLIMB OUT BIRD STRIKE INSPECTION CARRIED OUT I.A.W. AMM 05-51-14-202-001 REV. 44. FOUND BIRDSTRIKE ON UPPER PART OF RADOME. DELAMINATED AREA BETWEEN BOTH UPPER DIVERTER STRIPES OF 32 INCHES LENGTH AND WIDTH. UPPER LEFT DIVERTER STRIPE STARTS GETTING LOOSE ON LOWER 3 FASTENERS. CRACK OF APPROX 5 INCHES LENGTH IN FWD AREA. NO OTHER DAMAGES FOUND ON AIRCRAFT. AFFECTED AREAS AND WINDOWS CLEANED.
